Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child is overweight. Having headache and dizziness. Taking tylenol. Reason?

Hi! I have an 8 year old daughter she s quite tall and weighs 155lbs she s over weight I know that. Early this morning she complained of a headache we gave her some children s Tylenol we went out and did our walk we were gone for about an hour since then (525pm) she s been complaining about a headache along with being dizzy.. What could it be? Please help.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

If there has been no response to Tylenol and she is still complaining of headache and dizziness then she needs to be taken to the ER and a check-up done. Her blood pressure and her blood sugar needs to be examined which can be the likely cause of the problem in overweight children though there can be a number of other reasons which a detailed history will be required.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Rajiv K Khandelwal
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor